CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Loh-Po-Shen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004
Number of items: 1.

2004

Loh, Po-Shen and Schulman, Leonard J. (2004) Improved Expansion of Random Cayley Graphs. Discrete Mathematics and Theoretical Computer Science, 6 (2). pp. 523-528. ISSN 1462-7264. https://resolver.caltech.edu/CaltechAUTHORS:20200518-134456297

This list was generated on Tue Aug 4 22:52:56 2020 PDT.